MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UMST TR
Catalog Number URO170816S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the entire foley catheter system (catheter and drainage bag) had to be replaced after leaking was noted coming from the sliding clamp of the drainage bag.The system was reportedly in place for approximately 15 hours prior to the issue being noted.Per report, no tests or treatment was required related to the reported event.There was no serious injury reported.It is reportedly unknown how the patient is doing at this time.Due to the reported drainage bag leaking and the need to replace the entire foley catheter system, this medwatch is being filed.The sample is not available to be returned for evaluation.A definitive root cause for the reported issue could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the entire foley catheter system (catheter and drainage bag) had to be replaced after leaking was noted coming from the sliding clamp of the drainage bag.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9375537
Report Number1417592-2019-00206
Device Sequence Number2423387
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170816S
Device Lot Number(10) 19GBT081
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;